MathSciNet Relay Station
MathSciNet bibliographic data
MR467377 (57 #7236) 47B30 (47A55)
Weis, L. On perturbations of Fredholm operators in $L\sb{p}(\mu )$-spaces. Proc. Amer. Math. Soc. 67 (1977), no. 2, 287–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement